Translator Disclaimer
April 2004 Berry-Esseen and central limit theorems for serial rank statistics via graphs
Tatyana S. Turova
Author Affiliations +
Bernoulli 10(2): 221-250 (April 2004). DOI: 10.3150/bj/1082380218

Abstract

We use Stein's method in combination with notions from graph theory to obtain Berry-Esseen and central limit theorems for generalized serial rank statistics.

Citation

Download Citation

Tatyana S. Turova. "Berry-Esseen and central limit theorems for serial rank statistics via graphs." Bernoulli 10 (2) 221 - 250, April 2004. https://doi.org/10.3150/bj/1082380218

Information

Published: April 2004
First available in Project Euclid: 19 April 2004

zbMATH: 1071.62046
MathSciNet: MR2046773
Digital Object Identifier: 10.3150/bj/1082380218

Rights: Copyright © 2004 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.10 • No. 2 • April 2004
Back to Top